# SDR FDEA201408252309

- Difficulty date: August 25, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 94,532 hours, 17,819 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AJK7550674
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: R

## Discrepancy

UPON TOUCHDOWN WITH FLAPS 35 & MEDIUM BRAKES SELECTED, EXPERIENCED COMPLETE LOSS OF NR 2 HYD SYS FLUID RESERVOIR WAS ZERO & PUMPS OFF.  ALL THESE HAPPENED BETWEEN TOUCHDOWN & TAXI SPEED.  NR 2 LT FAN COWL OPENED, FOUND PRESS LINE GOING INTO THE HYD CONTROL UNIT COMPLETELY BROKEN OFF.  R&R HYD LINE & LEAK CHKED NML AS PER EA 1-2902-T0301846.
